| Model Number |
1002717 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that pumptouchscreen being sometimes unresponsive.There was no reported impact to the customer¿s blood glucose level.Customer declined further troubleshooting and follow-up, and case was closed with no additional actions taken or information received regarding the outcome of the event.